MAUDE Adverse Event Report: MC3 INC. CRESCENT DUAL LUMEN CATHETER, 32FR; DUAL LUMEN ECMO CANNULA

MC3 INC. CRESCENT DUAL LUMEN CATHETER, 32FR; DUAL LUMEN ECMO CANNULA
Model Number 70132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 01/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This occurred near the time the patient was being removed from ecmo so no additional therapy or remedial action was necessary.It is unknown how long patient had been on catheter.Fracture location can be confirmed by photograph, device inspection/evalutaion pending.
 
Event or Problem Description
Catheter broke on the catheter body near the gold reinforcement and air entered the system.Patient was being taken off ecmo so catheter was removed immediately.

Brand Name
CRESCENT DUAL LUMEN CATHETER, 32FR
Common Device Name
DUAL LUMEN ECMO CANNULA
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
MDR Report Key11323129
Report Number3011468686-2021-00002
Device Sequence Number13650702
Product Code PZS
UDI-Device Identifier10854916006956
UDI-Public10854916006956
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number70132
Device Catalogue Number70132
Device Lot Number2005124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1